On the family of functions with closure of graphs in the Mendez ideals

Andrzej Nowik

Abstract

We prove some results about additive classes of functions with Lebesgue null or meager closures. We consider also families with closures in the Mendez ideals.
Author Andrzej Nowik (FMPI/IM)
Andrzej Nowik,,
- Institute of Mathematics
Journal seriesMathematica Slovaca, ISSN 0139-9918, (A 20 pkt)
Issue year2018
Vol68
No2
Pages245-252
Publication size in sheets15.00
Keywords in Englishfunctions with measure zero closure, functions with meager closure, Mendez ideals
ASJC Classification2600 General Mathematics
DOIDOI:10.1515/ms-2017-0097
Languageen angielski
Score (nominal)20
Score sourcejournalList
ScoreMinisterial score = 20.0, 10-06-2020, ArticleFromJournal
Publication indicators WoS Citations = 0.000; Scopus SNIP (Source Normalised Impact per Paper): 2017 = 0.845; WoS Impact Factor: 2018 = 0.490 (2) - 2018=0.488 (5)
Citation count*
Cite
busy
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?